# SDR DALA2023120509964

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32000
- Aircraft time: 17,982 hours, 6,784 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4268200) MUSTY SOCK ODOR OBSERVED IN JFK AFTER APU START, THEN DISSIPATED AFTER ENGINE START. SMELL RETURNED ON DESCENT INTO SLC AROUND 11,000' THEN DISSIPATED. RETURNED UPON APU START ON TAXI IN. REPLACED APU PER B737 AMM 49-01.
